07-23-2003, 02:37 PM #1
has any body had water retention from sustanon ?if so how much ? and did you have any bloating in the face ?
07-23-2003, 10:11 PM #2VET
- Join Date
- Sep 2001
It's composed of test. Of course you're going to get some bloat. The amount will vary from person to person.
08-23-2003, 10:37 AM #3
Key hit it on the head..test makes you bloat, but it varies from person to person. I bloat from Sus, but not from Cyp...other bloat up big time on Cyp. depends on you! However expect some bloat/water
07-15-2004, 04:56 AM #4New Member
- Join Date
- Jul 2004
08-15-2004, 10:05 PM #5
sust gives me good bloat in my guns love it and a lil in the face
08-19-2004, 07:54 PM #6
Yes any test gives my bloat in my face mostly, even Arimidex and clomid stacked did not help it all that much...XXLSOURCE CHECKS ONLY FOR USERS WITH OVER 100 POSTS.
All of the Statements made by Mr. Mike_XXL are purely fictional and have absolutely no merit and are not meant to cure, prevent or diagnose any disease, please consult your Physician before starting any exercise and supplement regiment.
Canadian proud, Northern muscle baby!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)